Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Liver problems causing hives and lip swelling

Premium Questions

doctor1 MD

Can omnitrope cause diarrhea or liver problems? ...

doctor1 MD

was on insulin for diabetes (I'm not diabetic now) my copper was high, I had liver problems, XXXXXXX I have ...'t do a liver biopsy or a heart biopsy but wanted to. I was there a month (outpatient) and they took ...

doctor1 MD

Hii Dr.. since last year my grandma is using zerodol-p tablet on alternative days for knee pain . does it affects liver or heart function ? ..suggest me better medicine for joint pain if zerodol must ...

doctor1 MD

a swollen face and lower lip. Today it seems the forehead is less swollen but now I look Asian ...

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms ...

Public Forum Discussions

doctor1 MD

ibuprofen and broke out in hives and my lower lip swelled. I stopped taking ibuprofen. This morning I woke up and broke out in hives again. Could the medicine still be in my system. I also have a fatty liver ...

doctor1 MD

started with hives facial and body took antihistime for 5 days, woke up following morning with inlarged lower lip took antihistime but nxt 1 night after woke up facial palsy, lip swollen less all ...

doctor1 MD

Two days ago my top lip started to swell from the right side and within a couple hours the entire top lip was swollen. Benedryl didn t have an effect and the swelling slowly subsided and was gone ...

doctor1 MD

HELLO SIR,its my father having a liver problem saying theres a swelling in his lever causing eating lesser so getting weaker n weaker. he is almost 70 yrs old. so you are kindly requested to suggest ...

doctor1 MD

encephalopathy. also have a low pulse could this cause me to be so tired -pulse runs in the hi 40 s. I have read where the liver can rebuild itself is this true with cirrhosis? ...

doctor1 MD

From time to time, my upper left lip will get puffy and feel tingly. It s a very small spot on the inside of my upper left lip. It will become slightly swollen, like i bit it or something, and within ...

doctor1 MD

an episode of angioedema - her lips swelled to three or four times normal. She went to the ER and they put ... hive on her upper arm. What would cause this? ...

doctor1 MD

My 4 year old just awoke with part of her bottom lip swollen. Although she does have a cold ... s had before). I can t see any other swelling in the mouth and there are no hives on her body. I am ...

doctor1 MD

Hi, I just started meds for hypothyroidism and I have tried three of them and keep getting allergic reactions including swelling of the lower lip and now hives. I take to oral and combi patch and vivelle ...

doctor1 MD

For one month i am facing liver problem. Cause my liver is enlarge. In my blood billirubin is also high. So i am very ill. But i am still masterbating daily. So i want to kno at this time is my ...

Mobile Questions and Answers

doctor1 MD

Thanks for contacting HCM. you are concerned about swelling of the upper lip. I assume this swelling comes and goes and not associated with anything that you are aware of. This swelling maybe hives or urticarial. For some reason you have an allergy to something and it causes the lip to swell. When this happens I recommend taking an antihistamine like cetirizine.

doctor1 MD

HI I THINK U ARE SUFFERING FROM ACUTE URTICARIA.IT OCCURS DUE TO FOOD ALLERGENS,INSECT STINGS OR DYES.IT PRESENTS AS HIVES ALL OVER THE BODY WITH A SWELLING OF THE LIPS.ITCHING IS MORE OVER THE EFFECTED AREAS.USE ATARAX 25 MG AT NIGHT,ALASPAN IN THE DAY AND APPLY CALAMINE LOTION OVER THE LESIONS.USE IT FOR 15 DAYS,NOT RESOLVED GO FOR ORAL STERIODS AND PATCH TESTS DONE TO RULE OUT ANY ALLERGENS.

doctor1 MD

Fever, dyspepsia (gas, indigestion), jaundice (yellowing of eyes and skin), pain abdomen are few symptoms of liver illness. Please write a feedback. Vote a thanks. Thank you